# SDR WTAA960032

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Stike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACV - BIRD STRIKE REPORTED AT UPPER LEFT FUSELAGE NOSE SECTION, AFT OF RADOME.  MAINTENANCE ACCOMPLISHED BIRD STIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
